Please use this identifier to cite or link to this item:
Title: Higuer bott Chern forms and Beilinson's regulator
Author: Burgos Gil, José I.
Wang, Steve
Keywords: K-teoria
Varietats algebraiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1996
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 220
Abstract: In this paper, we prove a Gauss-Bonnet theorem for the higher algebraic K-theory of smooth complex algebraic varieties. To each exact n-cube of hermitian vector bundles, we associate a higher Bott-Chen form, generalizing the Bott-Chern forms associated to exact sequences. These forms allow us to define characteristic classes from K-theory to absolute Hodge cohomology. Then we prove that these characteristic classes agree with Beilinson's regulator map.
Note: Preprint enviat per a la seva publicació en una revista científica: Inventiones mathematicae, 1998, vol. 132, pp. 261–305. []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.15]
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N220.pdf1.99 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.